MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 24MM BASEPLATE, MODULAR
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 5/4/2022, it was reported by a sales representative via phone that a patient had a right shoulder rtsa on (b)(6) 2019.Patient underwent a revision surgery due to chronic instability of the glenoid, which appeared to be worn out.However, sales representative could not confirm if any of the arthrex implanted devices had broken.Additional information received on 5/12/2022: the original procedure occurred on (b)(6) 2019 and patient underwent revision surgery on (b)(6) 2020.Both procedures were performed at the same facility and by the same surgeon.On (b)(6) 2019, an ar-9501-05p humeral stem, an ar-9502f-36cpc suture cup, an ar-9503-3633-3 humeral inserter, (2) ar-9560-24 baseplate, from different lot numbers, an ar-9561-20s central screw, an ar-9561-25s central screw, (3) ar-9563-16 peripheral locking screws, one being from a different lot number, and and ar-9564-2433 glenosphere were implanted.Sales representative cannot confirm which devices were explanted during revision surgery on (b)(6) 2020.However, during revision surgery on (b)(6) 2020, an ar-9503-3633-3c humeral inserter, an ar-9560-24 baseplate, an ar-9561-35s central screw, and ar-9563-16 peripheral locking screw, ar-9563-20 peripheral locking screw, ar-9563-24 peripheral locking screw, an ar-9563-32 peripheral locking screw, and an ar-9564-2433-lat glenosphere were implanted.

Brand Name
24MM BASEPLATE, MODULAR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14573302
Report Number1220246-2022-05009
Device Sequence Number20103214
Product Code PHX
UDI-Device Identifier00888867296411
UDI-Public00888867296411
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number24MM BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24
Device Lot Number7037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date06/02/2022
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown